Domination search on graphs with low dominating-target-number

Divesh Aggarwal, Shashank K. Mehta, Jitender S. Deogun

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

We settle two conjectures on domination-search, a game proposed by Fomin et.al. [1], one in affirmative and the other in negative. The two results presented here are (1) domination search number can be greater than domination-target number, (2) domination search number for asteroidal-triple-free graphs is at most 2.

Original languageEnglish (US)
Title of host publicationGraph-Theoretic Concepts in Computer Science - 31st International Workshop, WG 2005, Revised Selected Papers
Pages28-37
Number of pages10
DOIs
Publication statusPublished - Dec 1 2005
Event31st International Workshop on Graph-Theoretic Concepts in Computer Science, WG 2005 - Metz, France
Duration: Jun 23 2005Jun 25 2005

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume3787 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference31st International Workshop on Graph-Theoretic Concepts in Computer Science, WG 2005
CountryFrance
CityMetz
Period6/23/056/25/05

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Cite this

Aggarwal, D., Mehta, S. K., & Deogun, J. S. (2005). Domination search on graphs with low dominating-target-number. In Graph-Theoretic Concepts in Computer Science - 31st International Workshop, WG 2005, Revised Selected Papers (pp. 28-37). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 3787 LNCS). https://doi.org/10.1007/11604686_3